Vol 1, No 1 (2009)

CAUCHY: JURNAL MATEMATIKA MURNI DAN APLIKASI

Available Online Since November 2009

Table of Contents

Articles

Abdus sakir
DOI: 10.18860/ca.v1i1.1696 | Views: 372 | Downloads: 210 76
1-6
Sri Harini
DOI: 10.18860/ca.v1i1.1699 | Views: 302 | Downloads: 257 104
7-14
Abdul Aziz
DOI: 10.18860/ca.v1i1.1702 | Views: 592 | Downloads: 279 98
15-24
Usman Pagalay
DOI: 10.18860/ca.v1i1.1701 | Views: 666 | Downloads: 272 114
25-30
Isnani Darti
DOI: 10.18860/ca.v1i1.1697 | Views: 277 | Downloads: 194 96
31-37
Fachrur Rozi
DOI: 10.18860/ca.v1i1.1700 | Views: 283 | Downloads: 180 74
38-47
Mohammad Jamhuri
DOI: 10.18860/ca.v1i1.1698 | Views: 307 | Downloads: 150 93
48-54